# SDR DHL9780742C

- Difficulty date: September 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Condition: Damaged
- Location: Bs 940
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCC, FROM FUS STA 940 TO FS 960 FLOOR TRACK IS DAMAGED, LINE NR 5.  REMOVED DAMAGED SECTION OF SEAT TRACK, PREPARED A NEW SECTION MADE FROM THE APPROPIATE MATCHING SECTION OF TRACKS AND FABRICATED SPLICES IAW SRM 53-2-3.  TREATED AND PRIMED SEAT TRACK AND SPLICES IAW SRM 51-1-8.  INSTALLED SEAT TRACK IAW SRM 53-2-3.  (REPLACED 40 FROM STA 930 TO 970.)
